# SDR CA090714007

- Difficulty date: April 22, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- Engine: Hnywl AS90711A
- System (JASC): 2140 · Heating System
- Part: Heater
- Part number: 343606
- Condition: Burned
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) 6 INCH ROUND BURN MARK INTERNAL ABOVE BAGGAGE DOOR, ACFT AOG CREW NOTICED WHILE UNLOADING BAGS THE BURN MARK INSIDE ABOVE THE BAGGAGE DOOR. EXTERNAL INSP AT NIGHT REVEALED NO DISCOLORATION.  ACFT DELAYED DEPARTURE FOR AN HOUR ON PREVIOUS FLIGHT DUE TO SEVERE STORM.  NOT AWARE OF LIGHTNING STRIKE.  NO CAS MESSAGES OR BURNING SMELL.  PILOT REMOVED THE SIDE WALL PANEL ABOVE BAGGAGE DOOR AND CONFIRMED BURING WAS FROM ELECTRICAL HEAT MAT SYS DISABLED IAW MEL, 10 DAY ITEM.
